# SDR DALA2017050403559

- Difficulty date: May 4, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 84,580 hours, 11,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, FOUND FLOOR STRUCTURE AT STA347 RBL45-RBL55. CABIN AT STA347 BETWEEN RBL44 AND RBL88.5 THE CORRODED FLOOR BEAM UPPER FLANGE REPAIRED BY THE SPLICE LINE AT STA347 RBL44 AS PER SRM53-00-51.
